Vitiligo in a Patient Treated with Interferon Alpha-2a for Behçet's Disease

Abstract

Behçet's disease (BD) and vitiligo are diseases of unknown etiology. Interferon (IFN) alpha therapy is commonly used in Behçet uveitis. Interferon treatment in various diseases have also been observed causing certain autoimmune diseases such as vitiligo because of its immunomodulatory activity. The association between IFN therapy and vitiligo has been reported in the literature. We report a 21-year-old man with BD in whom vitiligo occurred during IFN treatment. To the best of our knowledge, this is the first reported case of such an association.

DOI: 10.1155/2012/387140

Extracted Key Phrases

1 Figure or Table

Cite this paper

@inproceedings{Guney2012VitiligoIA, title={Vitiligo in a Patient Treated with Interferon Alpha-2a for Behçet's Disease}, author={Esra Guney and Gulunay Akcali and Betul Ilkay Sezgin Akcay and Cihan Unlu and Gurkan Erdogan and Tahir Kansu Bozkurt and H{\"{u}seyin Bayramlar}, booktitle={Case reports in medicine}, year={2012} }